Hi, I have been taking Vyvanse for the past year. It generally makes me concentrate and feel happier. I took my first dose of 10 mg Prozac today, and I am not sure if it is the placebo affect but I feel somewhat less emotional already. I have read all the bad side effects Prozac may have on you and I am wondering if the Vyvanse might cancel out the "non-stop crying" & "anxiety". I also am going through a breakup right now and starting school again so I am under a lot of stress and dealing with a lot of feelings.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2011 • 1 answer
Wellbutrin - I have only been on Wellbutron XL 150mg once a day, for four days, I want to get off it
Posted 8 Dec 2013 • 3 answers
Posted 18 Feb 2014 • 2 answers
Posted 7 Aug 2016 • 0 answers
Posted 24 Nov 2016 • 1 answer